# SDR UALA2010111504217

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 50,038 hours, 6,049 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN L2 AND R2 DOORS INOP. RELAMPED. OPS CHECKED NORMAL.
